# SDR AALA201808069046

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 33,783 hours, 13,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DISPLAYED LOW PRESSURE.  MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
